# SDR AALA201706029042

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 52,096 hours, 21,012 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Part serial: P5426
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

LOUD BANG HEARD COMING FROM APU FOLLOWED BY APU AUTO SHUT DOWN.  FAULT LIGHT ILLUMINATED.  DID NOT TRY RESTART FLAMES AT TAILPIPE. R & R THE APU IAW MCM 49-94-11. OPS CHECK AND LEAK CHECK GOOD.
